It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Asthma Message Board


Asthma Board Index
Board Index > Asthma | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi Everyone, I have found this Message Board in my desperate attempt to learn what I can about what I have been going through, and it has already helped me to know there are others very unhappy with Prednisone too.

A quick overview of my situation: I have had episodic asthma for at least 15 yrs, with episodes increasing in severity. Since I do not battle asthma daily, I tend to be in denial about it when it goes away for months at a time.

Two weeks ago I started having an acute asthma attack, set off by a cough my daughter had. I self treated with Ventolin only for 4 days as it got worse until my inhaler was suddenly empty, at night, and the Dr. office ordered me to go to the Emergency Room. There I received Nebulizer treatments and 60mg Prednisone. The next day my Dr. prescribed Serevent, Flovent and Prednisone 60mg tapering schedule. Two days later I still hadn't improved, and got Zithromax antibiotics and Cough Syrup with Codeine because I had a very phlegmy cough, but no pneumonia.

Finally started breathing better slowly over the next few days, but I have been having terrible side effects from the Meds! I have been absolutely PSYCHOTIC, (not dangerous, don't worry), I have been RAGING with anxiety...all of my emotions are SO incredibly EXTREME, I'm flying off the handle hysterically at the stupidest things...I tremble constantly, have hot flashes, voracious appetite, speeding and hyper. I've been taking Celexa to counteract raging I'd been experiencing since a Prednisone course last year...so I doubled that in an attempt to counteract these problems.....I finally recognized that something was horribly wrong with my chemistry and called my Dr. office in desperation over the weekend, the nurse gave me a faster taper schedule to get off the Prednisone and recommended I keep taking Benadryl which I had already discovered helped a little to slow me down.

The next night I was still feeling like I was about to lose my mind, and I called the Emergency line begging for some Valium, which my husband had suggested to me. They called it in to my pharmacy after agreeing it was a good idea. I'm actually pretty angry that no one had suggested it when I had complained earlier in the week...I DEFINITELY would have benefitted from it a whole week earlier, if I had even known it was a possibility, but I was too muddled to know!

So now I'm off the Prednisone, but still suffering the effects...I'm praying this hasn't permanently altered my personality like this, because I KNOW it DID last year, to a lesser extent! I need to really go over this with a fine tooth comb with my Dr.

I just wanted to share my experience with you, and to ask anyone else if they get all jittery from the Serevent? I don't want to take it anymore because of all the trembling! And now, to top it all off, I think I'm getting a thrush infection from the Flovent, my tongue has been very sore all day! :P

Thanks for listening, and I appreciate any advice you can offer!





All times are GMT -7. The time now is 08:14 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!